標題: DECOUPLING CONTROLLER-DESIGN FOR LINEAR-MULTIVARIABLE PLANTS
作者: LIN, CA
HSIEH, TF
電控工程研究所
Institute of Electrical and Control Engineering
公開日期: 1-四月-1991
摘要: We study decoupling controller design for linear time-invariant square MIMO plants under the unity-feedback configuration. For plants with no coincidences of unstable poles and zeros, we give a simplified necessary and sufficient condition for closed-loop stability. The simplified condition leads to a simple parametrization of the set of all achievable decoupled I/O maps and an algorithm which allows the design of decoupling controllers to achieve preassigned closed-loop poles.
URI: http://dx.doi.org/10.1109/9.75107
http://hdl.handle.net/11536/3814
ISSN: 0018-9286
DOI: 10.1109/9.75107
期刊: IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume: 36
Issue: 4
起始頁: 485
結束頁: 489
顯示於類別:期刊論文


文件中的檔案:

  1. A1991FD83100010.pdf